Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 608, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Jun 28, 2011, 6:18 AM CDT for Independence County, Jackson County, Sharp County, Arkansas. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2011, 6:18 AM CDT (11:18 UTC)
- Expired
- Jun 28, 2011, 7:00 AM CDT
- In force
- 42 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Independence County, AR, Jackson County, AR, Sharp County, AR
The radar
The Little Rock radar (KLZK), 132 km from the middle of the area, began a volume at 11:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 6:28 AM CDT | TSTM WND DMG | Batesville, AR | TREE LIMBS GREATER THAN SIX INCHES IN DIAMTER HAVE FALLEN. HAIL UP TO THE SIZE OF QUARTERS WAS ALSO REPORTED. |
| Jun 28, 6:30 AM CDT | HAIL 1 | Sulphur Rock, AR | |
| Jun 28, 6:36 AM CDT | TSTM WND DMG | Newark, AR | MULTIPLE TREES ARE DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 4:17 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 11.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2004 J/kg
- Mixed-layer CIN
- -235 J/kg
- Mixed-layer LCL
- 1921 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 275 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
791 WUUS54 KLZK 281118 SVRLZK ARC063-067-135-281200- /O.NEW.KLZK.SV.W.0608.110628T1118Z-110628T1200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 618 AM CDT TUE JUN 28 2011 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN INDEPENDENCE COUNTY IN NORTH CENTRAL ARKANSAS... NORTHEASTERN JACKSON COUNTY IN EASTERN ARKANSAS... SOUTHWESTERN SHARP COUNTY IN NORTH CENTRAL ARKANSAS... * UNTIL 700 AM CDT * AT 615 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHEAST OF CUSHMAN...OR 10 MILES NORTH OF BATESVILLE...AND MOVING EAST AT 50 MPH. * LOCATIONS IMPACTED INCLUDE... NEWPORT... DIAZ... BATESVILLE... TUCKERMAN... SWIFTON... SALADO... NEWARK... MOOREFIELD... MAGNESS... JACKSONPORT... GRUBBS... SULPHUR ROCK... STEGALL... SANDTOWN... PFEIFFER... KENYON... JAMES... HALE... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3554 9104 3580 9178 3597 9170 3583 9103 TIME...MOT...LOC 1118Z 290DEG 45KT 3589 9164 $$ /51
1 follow-up statement
409 WWUS54 KLZK 281143 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 643 AM CDT TUE JUN 28 2011 ARC135-281152- /O.CAN.KLZK.SV.W.0608.000000T0000Z-110628T1200Z/ SHARP AR- 643 AM CDT TUE JUN 28 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SHARP COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3570 9144 3587 9136 3583 9103 3554 9104 TIME...MOT...LOC 1142Z 293DEG 44KT 3577 9133 $$ ARC063-067-281200- /O.CON.KLZK.SV.W.0608.000000T0000Z-110628T1200Z/ JACKSON AR-INDEPENDENCE AR- 643 AM CDT TUE JUN 28 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL INDEPENDENCE AND NORTHEASTERN JACKSON COUNTIES UNTIL 700 AM CDT... AT 640 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTHEAST OF NEWARK...OR 10 MILES NORTHWEST OF DIAZ...MOVING SOUTHEAST AT 50 MPH. * LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE... NEWPORT... DIAZ... TUCKERMAN... SWIFTON... JACKSONPORT... GRUBBS... STEGALL... KENYON... HALE... ELGIN... DOWDY... CORD... CAMPBELL STATION... VANCE... PARSLEY RESERVOIR... PARROT LAKE... NEWPORT AIR INDSTRL PK... MURPHYS CORNER... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3570 9144 3587 9136 3583 9103 3554 9104 TIME...MOT...LOC 1142Z 293DEG 44KT 3577 9133 $$ /51
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:41 AM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, Jun 28, 3:41 AM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 341 AM CDT TUE JUN 28 2011 .SHORT TERM...TODAY THROUGH FRIDAY SURFACE ANALYSIS SHOWS A QUASI-STATIONARY FRONTAL BOUNDARY OVER NORTHERN ARKANSAS THIS MORNING. ANALYSIS OF 00Z UPPER AIR DATA SHOWS A LARGE 500 MB RIDGE CENTERED OVER TEXAS...WITH SEVERAL WAVES MOVING AROUND THE NORTHERN PERIPHERY OF THE RIDGE TOUCHING OFF SHOWERS/STORMS JUST TO THE NORTH OF THE BOUNDARY. THE SHOWERS AND STORMS WILL CONTINUE TO MOVE EAST NEAR AND TO THE NORTH OF THE FRONT THIS MORNING...DIMINISHING AFTER SUNRISE INVOF NORTH CENTRAL/NORTHEAST ARKANSAS. A FEW STRONG STORMS ARE POSSIBLE... PRIMARILY OVER THE FAR NORTHERN COUNTIES OF ARKANSAS. THE MODELS CONTINUE TO SHOW THE RIDGE CONTRACTING TODAY...ALLOWING THE FRONTAL BOUNDARY TO GAIN MOMENTUM AND MOVE FURTHER INTO THE STATE. ADDITIONAL SHOWERS/STORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF THE BOUNDARY THIS AFTERNOON NEAR CENTRAL ARKANSAS...AND THESE SHOULD DIMINISH THIS EVENING. ANY STORMS THAT DEVELOP THIS AFTERNOON AND EVENING COULD BECOME STRONG/SEVERE...WITH MARGINALLY SEVERE HAIL AND WIND BEING THE PRIMARY THREAT. A WIDESPREAD SEVERE WEATHER EPISODE...HOWEVER...IS NOT EXPECTED AT THIS TIME. THE FRONT WILL START TO MOVE BACK TO THE NORTH AS A WARM FRONT LATE TONIGHT AND ON WEDNESDAY...AS THE RIDGE EXPANDS YET AGAIN. ANY APPRECIABLE RAIN CHANCES WILL COME TO AN END BY LATE WEDNESDAY... WITH HOT AND DRY CONDITIONS RETURNING. && .LONG TERM...FRIDAY NIGHT THROUGH MONDAY THE UPPER RIDGE OF HIGH PRESSURE WILL BE OVER SOUTHERN MISSOURI TO BEGIN THE PERIOD. MODELS SHOW THE RIDGE BUILDING WEST ON MONDAY. THIS WOULD BRING NORTHWEST FLOW TO ARKANSAS. A FRONT WILL BE STATIONARY IN MISSOURI SATURDAY AND SUNDAY BUT WILL SAG CLOSE TO NORTHEAST ARKANSAS ON MONDAY. MOISTURE INCREASES IN THE SOUTHEAST HALF OF THE STATE MONDAY AND A SIGNIFICANT SHORT WAVE WILL MOVE ACROSS SOUTHEAST ARKANSAS MONDAY NIGHT. WILL KEEP THE WEEKEND DRY BUT INCLUDED SLIGHT CHANCE POPS FOR THUNDERSTORMS MONDAY AFTERNOON AND NIGHT. TEMPERATURES WILL REMAIN ABOVE NORMAL. IF ANY HEAT ADVISORIES ARE NEEDED...THEY WOULD BE IN THE SOUTH. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 90 68 90 68 / 30 20 20 10 CAMDEN AR 98 73 98 73 / 30 30 20 10 HARRISON AR 88 70 91 71 / 30 30 20 10 HOT SPRINGS AR 97 75 96 75 / 30 30 20 10 LITTLE ROCK AR 98 75 94 74 / 30 30 20 10 MONTICELLO AR 98 75 96 75 / 30 30 20 10 MOUNT IDA AR 97 71 96 71 / 30 30 20 10 MOUNTAIN HOME AR 89 68 91 69 / 20 20 20 10 NEWPORT AR 92 69 91 69 / 30 20 20 10 PINE BLUFF AR 97 74 94 74 / 30 30 20 10 RUSSELLVILLE AR 96 72 93 73 / 30 30 20 10 SEARCY AR 94 73 91 70 / 30 30 20 10 STUTTGART AR 97 75 92 72 / 30 30 20 10 && .LZK WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR ARKANSAS-BRADLEY- CALHOUN-CLARK-CLEVELAND-CONWAY-DALLAS-DESHA-DREW-FAULKNER- GARLAND-GRANT-HOT SPRING-JEFFERSON-LINCOLN-LONOKE-OUACHITA-PERRY- PIKE-PRAIRIE-PULASKI-SALINE. && SHORT TERM...57 / LONG TERM...51
Hazardous weather outlook, Jun 28, 5:00 AM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT TUE JUN 28 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-291000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT TUE JUN 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT HIGH TEMPERATURES TODAY WILL RANGE FROM NEAR 90 DEGREES IN THE NORTH...TO THE LOWER 100S SOUTH. THE COMBINATION OF HIGH HUMIDITY AND HOT TEMPERATURES WILL ALLOW FOR AFTERNOON HEAT INDEX VALUES AROUND 105 DEGREES IN PARTS OF CENTRAL AND SOUTHERN ARKANSAS. A HEAT ADVISORY IS IN EFFECT THROUGH TONIGHT FOR PARTS OF CENTRAL AND SOUTH ARKANSAS. A COLD FRONT HAS STALLED IN NORTH ARKANSAS. SHOWERS AND THUNDERSTORMS IN MISSOURI ARE EXPECTED TO MOVE INTO NORTH ARKANSAS AND SOME WILL BECOME SEVERE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL NOON TODAY FOR NORTH ARKANSAS. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. PERIODS OF HEAVY RAINFALL WILL ALSO BE POSSIBLE. A SECOND ROUND OF THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND EVENING IN THE NORTH AS ANOTHER PIECE OF ENERGY MOVES ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE FRONT WILL BACK TO THE NORTH ON WEDNESDAY...WITH MOSTLY DRY WEATHER RETURNING...AND TEMPERATURES WILL HEAT UP OVER THE REGION THROUGH THE WEEK AS HIGH PRESSURE EXPANDS OVER THE REGION. EACH DAY...AFTERNOON HIGH TEMPERATURES ARE EXPECTED TO REACH WELL INTO THE 90S...WITH LOCATIONS OVER CENTRAL AND SOUTHERN ARKANSAS APPROACHING OR EVEN EXCEEDING 100 DEGREES. LOW TEMPERATURES AT NIGHT ARE ONLY EXPECTED TO FALL INTO THE MID TO UPPER 70S. THE WARM TEMPERATURES...COMBINED WITH ELEVATED HUMIDITY LEVELS WILL ALLOW FOR AFTERNOON HEAT INDEX VALUES TO REACH 100 TO 105 DEGREES. HEAT INDEX READINGS OVER CENTRAL AND SOUTHERN ARKANSAS WILL LIKELY EXCEED 105 DEGREES. LATER IN THE WEEK...A FEW LOCATIONS ACROSS THE SOUTH WILL LIKELY SEE AFTERNOON HEAT INDEX VALUES NEAR 110. DURING THE NEXT SEVEN DAYS...PEOPLE SHOULD OBSERVE HEAT SAFETY RULES. IF POSSIBLE...LIMIT OUTDOOR ACTIVITY TO THE EARLY MORNING OR THE EVENING HOURS. IF YOU MUST WORK OUTSIDE...TAKE FREQUENT BREAKS... WEAR LIGHT COLORED AND LOOSE FITTING CLOTHING...AND DRINK PLENTY OF WATER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51
In the hours before
Special weather statement, Jun 28, 5:03 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
503 AM CDT TUE JUN 28 2011
ARZ005-006-281050-
BAXTER AR-FULTON AR-
503 AM CDT TUE JUN 28 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BAXTER AND WESTERN
FULTON COUNTIES UNTIL 545 AM CDT...
AT 459 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF
RED BANK LANDING TO 4 MILES NORTHWEST OF PIGEON CREEK PARK TO 3 MILES
SOUTHEAST OF LONG MTN...AND MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
SALEM... VIOLA... STURKIE...
SALEM ARPT... ROBINSON PT LNDG... OTT...
GAMALIEL LANDING... FLINT SPRINGS... FAWN PARK...
BYRON... ARKAWANA... VIDETTE...
THREE BROTHERS... MITCHELL... HENDERSON...
GEPP... GAMALIEL... ELIZABETH...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3642 9170 3633 9186 3628 9209 3639 9253
3647 9252 3648 9248 3651 9242 3650 9206
TIME...MOT...LOC 1003Z 287DEG 24KT 3649 9229 3645 9237
3643 9248
57Special weather statement, Jun 28, 5:13 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
513 AM CDT TUE JUN 28 2011
ARZ004-281100-
MARION AR-
513 AM CDT TUE JUN 28 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARION COUNTY UNTIL 600
AM CDT...
AT 512 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF
BUCK CREEK PARK TO 3 MILES NORTHWEST OF FLIPPIN TO AMOS...AND MOVING
EAST AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
BULL SHOALS... OZARK ISLE... LAKEWAY...
FLIPPIN... DODD CITY... SNOW...
REA VALLEY... PEEL... OAKLAND...
MONARCH... TATER KNOB... SHORT MTN...
PINE MTN... OAKLAND PUBLIC USE AREA...
LEE MTN... JONES PT WMA... HWY 125 PARK...
HAND VALLEY...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3649 9254 3639 9254 3635 9259 3635 9253
3631 9256 3631 9252 3627 9254 3626 9249
3619 9248 3630 9282 3635 9288 3648 9288
3647 9286 3650 9284
TIME...MOT...LOC 1014Z 285DEG 34KT 3644 9276 3631 9259
3635 9253
57Local storm report, Jun 28, 5:40 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
540 AM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 AM TSTM WND DMG 3 NNE MOUNTAIN HOME 36.38N 92.36W
06/28/2011 BAXTER AR PUBLIC
LARGE TREE LIMBS AND BRANCHES HAVE FALLEN. WIND SPEED WAS
MEASURED AT 61 MPH AND PENNY SIZED HAIL FELL. SOME MINOR
PROPERTY DAMAGE WAS NOTED.
&&
227Local storm report, Jun 28, 5:46 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
546 AM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM HAIL 1 S GASSVILLE 36.27N 92.49W
06/28/2011 E1.00 INCH BAXTER AR TRAINED SPOTTER
&&
227Local storm report, Jun 28, 6:02 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
602 AM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 AM TSTM WND DMG HIGHLAND 36.26N 91.52W
06/28/2011 SHARP AR FIRE DEPT/RESCUE
LARGE LIMBS WERE BLOWN DOWN.
&&
57The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 3:19 AM CDT | Heat Advisory | LZK | Arkansas, Bradley, Calhoun, Clark, Cleveland, Conway and 16 more | 7 hr |
| Jun 28, 5:03 AM CDT | Special Weather Statement | LZK | Fulton | 47 min |
| Jun 28, 5:07 AM CDT | Severe Thunderstorm Warning | LZK | Boone | 38 min |
| Jun 28, 5:13 AM CDT | Special Weather Statement | LZK | Marion | 47 min |
| Jun 28, 5:20 AM CDT | Severe Thunderstorm Warning | LZK | Fulton, Sharp | 25 min |
| Jun 28, 5:23 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Marion, Stone | 37 min |
| Jun 28, 5:42 AM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion, Newton, Searcy | 33 min |
| Jun 28, 5:45 AM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard, Sharp | 45 min |
| Jun 28, 5:58 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Izard, Marion, Searcy, Stone | 32 min |
| Jun 28, 6:14 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion, Newton, Searcy, Stone | 46 min |
| Jun 28, 6:17 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Stone | 28 min |
| Jun 28, 6:28 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Cleburne, Izard, Stone, Van Buren | 47 min |
| Jun 28, 7:02 AM CDT | Severe Thunderstorm Warning | LZK | Jackson, White, Woodruff | 28 min |
| Jun 28, 7:05 AM CDT | Severe Thunderstorm Warning | LZK | Searcy, Van Buren | 25 min |
| Jun 28, 7:25 AM CDT | Severe Thunderstorm Warning | LZK | Newton, Pope, Searcy, Van Buren | 35 min |
| Jun 28, 7:26 AM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, White, Woodruff | 34 min |
| Jun 28, 7:33 AM CDT | Special Weather Statement | LZK | Faulkner | 47 min |
| Jun 28, 7:36 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Van Buren, White | 24 min |
| Jun 28, 7:42 AM CDT | Special Weather Statement | LZK | Lonoke | 43 min |
| Jun 28, 7:50 AM CDT | Special Weather Statement | LZK | Cleburne, Izard, Stone, Van Buren | 60 min |
| Jun 28, 7:50 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie | 25 min |
| Jun 28, 7:58 AM CDT | Special Weather Statement | LZK | Pope | 62 min |
| Jun 28, 8:02 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope | 28 min |
| Jun 28, 8:04 AM CDT | Special Weather Statement | LZK | Yell | 46 min |
| Jun 28, 8:24 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Prairie | 26 min |
| Jun 28, 8:26 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Pulaski, Yell | 34 min |
| Jun 28, 8:42 AM CDT | Special Weather Statement | LZK | Montgomery | 43 min |
| Jun 28, 8:47 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Perry, Saline | 28 min |
| Jun 28, 8:57 AM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Perry, Pulaski, Saline | 33 min |
| Jun 28, 9:13 AM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Pulaski, Saline | 32 min |
| Jun 28, 9:46 AM CDT | Special Weather Statement | LZK | Pulaski, Saline | 44 min |
| Jun 28, 9:49 AM CDT | Special Weather Statement | LZK | Grant | 46 min |
| Jun 28, 10:02 AM CDT | Special Weather Statement | LZK | Garland | 48 min |
| Jun 28, 10:08 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Saline, Yell | 26 min |
| Jun 28, 10:23 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Saline | 37 min |
| Jun 28, 10:31 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Saline | 44 min |
| Jun 28, 10:38 AM CDT | Special Weather Statement | LZK | Grant, Jefferson | 47 min |
| Jun 28, 10:54 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Scott | 51 min |
| Jun 28, 11:11 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Saline | 34 min |
| Jun 28, 11:22 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Montgomery | 38 min |
| Jun 28, 11:30 AM CDT | Special Weather Statement | LZK | Grant | 30 min |
| Jun 28, 11:31 AM CDT | Special Weather Statement | LZK | Johnson, Pope | 44 min |
| Jun 28, 11:35 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring | 25 min |
| Jun 28, 11:56 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring | 34 min |
| Jun 28, 11:56 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Montgomery, Pike | 49 min |
| Jun 28, 12:09 PM CDT | Special Weather Statement | LZK | Garland | 46 min |
| Jun 28, 12:12 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Perry, Yell | 33 min |
| Jun 28, 12:14 PM CDT | Special Weather Statement | LZK | Johnson, Pope | 46 min |
| Jun 28, 12:17 PM CDT | Special Weather Statement | LZK | Prairie | 43 min |
| Jun 28, 12:22 PM CDT | Special Weather Statement | LZK | Dallas, Hot Spring | 43 min |
| Jun 28, 12:29 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Perry, Saline | 31 min |
| Jun 28, 1:30 PM CDT | Special Weather Statement | LZK | Conway | 30 min |
| Jun 28, 3:22 PM CDT | Special Weather Statement | LZK | Polk | 28 min |
| Jun 28, 4:17 PM CDT | Special Weather Statement | LZK | Montgomery | 28 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.